Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

80 years old lady is suffering from high BP 208 over 82. Could it be an anxiety attack has caused this ?

my mother is on blood pressure pills and xanax for nerves she is 80 years old and today i checked her blood pressure and it was 208 over 82 I checked it several times over 6 hrs and it went down to 150 over 71 I have not given her the xanax yet could it be an anxiety attack has caused the high blood pressure ?
Asked On : Thu, 19 May 2011
Answers:  2 Views:  440
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
ya its anxity because systolic pressure was high 208 and diastolic normal. so dont worrTry to get her sound sleep at night.
Answered: Thu, 19 May 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.You need to be careful because 208 systolic is quite high and at times it can lead to major problems like brain hemorrhage,heart attack etc.What ever may be the cause blood pressure has to be normal.Please talk to your doctor.Even transient rise in blood pressure to this level can lead to problems.bye.
Answered: Thu, 19 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor